# SDR USAASB02052

- Difficulty date: March 17, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCA - FLT 716 - EN ROUTE FROM PIT-DCA, FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMELL IN TH AFT CABIN AREA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN PACKS AND CHECKED AIR CONDITION BAY FOR LEAKS.  ALL CHECKS GOOD.  NO SMELL DETECTED.  PIT - FLT 1524 - ON THE VERY NEXT FLIGHT, EN ROUTE FROM DCA-PIT, AN ELECTRICAL TYPE OF ODOR WAS AGAIN REPORTED FROM THE AFT CABIN.  NO SMOKE WAS PRESENT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN ENGINES AND AIR CONDITION PACKS WITH CABIN LIGHTING TURNED ON.  CYCLED LAVATORY PUMPS, COFFEE MAKERS AND GALLEY ELECTRICS.  NO ODOR DETECTED.  AIRCRAFT OK FOR SERVICE.  (M)
